# SDR SWAA2020060588434

- Difficulty date: June 1, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 48,665 hours, 29,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY & SERVICE DOOR EMERGENCY EXIT LIGHTS REMAIN ON WITH SWITCH IN ARMED POSITION.  REMOVED + REPLACED LT HAND PACK CHARGER + BATTERY ASSEMBLY PER AMM 33-51-06 OPS CHECK GOOD.
